Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Side effects of ginet 84 pill

Hi my daughter is 14 with very heavy periods she has been on Ginet 84 for two weeks now and her demeanor has seriously changed for the worst she is swearing at everyone and we use to be close but ever since she has been on it she wants nothing to do with me or the rest of the family simply she has become very nasty can this be the pill[Ginet 84 ] causing it.
Asked On : Wed, 10 Aug 2011
Answers:  1 Views:  2563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
HELLO.
IN INDIA GINET84 IS NOT USED. THOUGH U NEEDED HELP I M HERE COPYING OUT SOME STUFF FROM INTERNET. IT CONTAINS STRONG DOSES OF HORMONES SO MOOD CHANGES ARE THE COMMONEST SIDE EFFECT.

Adverse Effects

COMMON (≥ 1/100)
Nausea, headaches, abdominal pain, weight gain, depressed or altered mood, breast pain or tenderness.

UNCOMMON (≥ 1/1000 and
Vomiting, migraine, diarrhoea, fluid retention, breast hypertrophy, decrease in libido, rash or urticaria.

RARE (
Contact lens intolerance, increase in libido, weight loss, hypersensitivity, vaginal or breast dischargE.
I HOPE I COULD HELP YOU OUT.
Answered: Wed, 10 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor